# SDR REXA2021092300757

- Difficulty date: September 8, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seat Track
- Part number: BA690300006963
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH FLOOR SEAT TRACK FS 847-1000 CORRODED.
"	" REMOVED & REPLACED RH FLOOR SEAT TRACK FROM FS 847-1000 FOUND
NO CORROSION NOTED ON RBL9 SEAT TRACK FS 847.00-FS 901.00     
WVAC EMP STAMP # 796 MTC.                                     
"
